MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE
Model Number FG12531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced stroke-like symptoms.An enroute transcarotid neuroprotection system was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.Within two to three hours post procedure, the patient experienced stroke-like symptoms.The patient was admitted and evaluated in neurointerventional radiology, and it was reported that imaging did not reveal a stroke.The physician felt the patient did not tolerate flow reversal well.No intervention was required and the patient returned to baseline within days after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION FILTERING GUIDEWIRE
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24706026
Report Number2124215-2026-16740
Device Sequence Number10462966
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062(11)250827(10)307066
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Device Lot Number0000307066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/18/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale
Patient RaceWhite